# SDR CA141118002

- Difficulty date: November 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1 hours
- Engine: Pwc PW150A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURNBACK DUE TO NLG AND DOOR RED INDICATION AFTER RETRACTION. NLG RED LIGHT ,N DOOR LIGHT AND LG CONTROL HANDLE LIGHT REMAIN ON AFTER LANDING GEAR LEVER UP POSITION . BOTH MLG UP OPERATION WAS NORMAL. CREW ATTEMPTED ALTERNATE EXTENSION OPERATION IN ACCORDANCE WITH NON NORMAL CHECK LIST BELOW ALTITUDE 15000 FEET ,BUT UNFORTUNATELY AIR SPEED UNSTABLE CONDITION.  CREW DOWNED ALL LANDING GEARS BY ALTERNATE EXTENSION AT ABOUT 20000 FEET UNDER AIRSPEED STABLE CONDITION. AIRSPEED WAS NOT EXCEED THE LANDING GEAR PLACARD SPEED ALL FLIGHT PHASE. MAINTENANCE PERSONNEL ARE DOING INSPECTION THE TROUBLE CAUSES PRESENT NOW.
